# SDR 05FDEA03306

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1781-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNTR CARGO COMPT TUNNEL AREA LT SIDE FROM STA 1781 TO 1561 LONGERON 38 LT FOUND CORROSION.  INSTALLED REPAIR LONGERON IAW SRM 53-10-00 FIG 2A SHEET 1, 2 VOL I.
